# SDR QXEA2018021400059

- Difficulty date: February 7, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 21,976 hours, 23,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR NR 2 BEAM CORRODED.  THE BEAM WAS REPLACED IAW SRM 51-42-05, 51-40-15,  51-41-05,  51-42-45. AND DWG 85217301
